# SDR CA990310065

- Difficulty date: January 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 402B
- Engine: Cont TSIO520AE
- System (JASC): 3250 · Landing Gear Steering System
- Part: Bellcrank
- Part number: 50420101
- Condition: Cracked
- Location: Nlg Steering
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE NOSE STEERING BELLCRANK WAS FOUND CRACKED/BROKEN BETWEEN ATTACH FLANGES.  NO OTHER FAULTS FOUND DURING FLEET CHECK.
